List of citations in Numdam for : The quasi topology associated with a countably subadditive set function

Annales de l'Institut Fourier, Volume 21 (1971) no. 1, p. 123-169

Vitali, Enrico

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 11 (1990) no. 3, p. 93-149

Heinonen, Juha; Kilpeläinen, Terro; Martio, Olli

Annales de l'Institut Fourier, Volume 39 (1989) no. 2, p. 293-318

Dal Maso, Gianni

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 3, p. 423-464

Adams, David R.; Lewis, John L.

Annales de l'Institut Fourier, Volume 35 (1985) no. 1, p. 57-73

Hedberg, Lars-Inge; Wolff, Thomas H.

Annales de l'Institut Fourier, Volume 33 (1983) no. 4, p. 161-187